# SDR AALA970813

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GUSSET FOR RT LAVATORY FLOORBOARD SUPPORT JUST FWD OF LARGE PULLEY CLUSTER,  AFT LEFT.  CORNER IS CORRODED AT FASTENER HOLE.  INSTALLED STAINLESS STRAP PER ESO 805-59 DATED 4-24-97 AT NUTPLATE HOLE.  42,301 HOURS.  CYCLES, 23,692.  (X)
